# SDR 98ZZZX187

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2753A
- Make and model: Beech V35A
- Aircraft serial: D9052
- System (JASC): 2720 · Rudder Control System
- Part: Control Tube
- Part number: 35524106
- Condition: Seized
- Location: Ruddervator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AD 06-11-97, FOUND LEFT RUDDERVATOR TUBE WAS HOLDING TRAPPED WATER AND INBOARD BEARING WAS COMPLETELY SEIZED WITH RUST.
